# SDR FDEA200909243380

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 40,146 hours, 6,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31092
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL AT FWD JACK POINT FOUND WITH TOOL MARKS.  REPAIR CARRIED IAW EA 1-5330-132902.  REPAIR CLASSIFIED AS MAJOR GMM 6-2-100 REV 108.
